# SDR VJ32002F00013

- Difficulty date: February 27, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Engine: Cont IO520BB
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 33524029
- Condition: Frayed
- Location: Elevator
- Part time: 1,805 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CABLE FRAYED.
